PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A generalization of the converse of Brolin’s theorem

Volume 123 / 2019

Yûsuke Okuyama, Małgorzata Stawiska Annales Polonici Mathematici 123 (2019), 467-472 MSC: Primary 37F10; Secondary 31A15. DOI: 10.4064/ap180819-23-2 Published online: 24 June 2019


We prove a generalization of Lopes’s theorem, that is, of the converse of Brolin’s theorem.


  • Yûsuke OkuyamaDivision of Mathematics
    Kyoto Institute of Technology
    Sakyo-ku, Kyoto 606-8585 Japan
  • Małgorzata StawiskaMathematical Reviews
    416 Fourth St.
    Ann Arbor, MI 48103, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image